Volumes in Hyperbolic 5-space.

R. Kellerhals

Geometric and functional analysis (1995)

  • Volume: 5, Issue: 4, page 640-667
  • ISSN: 1016-443X; 1420-8970/e

How to cite


Kellerhals, R.. "Volumes in Hyperbolic 5-space.." Geometric and functional analysis 5.4 (1995): 640-667. <http://eudml.org/doc/58206>.

author = {Kellerhals, R.},
journal = {Geometric and functional analysis},
keywords = {hyperbolic geometry; polytopes; volume; 5-orthoschemes; asymptotic orthoschemes; polylogarithms},
number = {4},
pages = {640-667},
title = {Volumes in Hyperbolic 5-space.},
url = {http://eudml.org/doc/58206},
volume = {5},
year = {1995},

AU - Kellerhals, R.
TI - Volumes in Hyperbolic 5-space.
JO - Geometric and functional analysis
PY - 1995
VL - 5
IS - 4
SP - 640
EP - 667
KW - hyperbolic geometry; polytopes; volume; 5-orthoschemes; asymptotic orthoschemes; polylogarithms
UR - http://eudml.org/doc/58206
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.